# SDR UIEA2020040600694

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 80,064 hours, 17,702 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2780537104
- Part serial: 2771F
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WING ANTI-ICE EICAS MESSAGE AND RIGHT WING ANTI-ICE VALVE LIGHT BOTH COME ON INTERMITTENTLY.( REMOVED AND REPLACED RIGHT WING ANTI ICE VALVE IAW AMM 30-11-02. OPS TEST OK AND LEAK CHECK OK. )
